Copy For Citation
Bilge A., Dereli T., Kocak S.
COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol.203, no.1, pp.21-30, 1999 (SCI-Expanded)
Article / Article
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Anadolu University Affiliated:
We construct a consistent set of monopole equations on eight-manifolds with Spin(7) holonomy. These equations are elliptic and admit non-trivial solutions including all the 4-dimensional Seiberg-Witten solutions as a special case.